# SDR COMA0160102

- Difficulty date: January 12, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N797CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7344
- Aircraft time: 3,521 hours, 3,130 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 356024310
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, H

## Discrepancy

RT 14TH STAGE BLEED AIR LEAK WARNING.  REPLACED THE PYLON LEAK SENSE ELEMENT.
